# SDR DALA2016020300852

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 107,955 hours, 13,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND ON RT MED NR 5 AFT UPPER CORNER OF THE CUTOUT LENGTH 0.7".  REPAIRED CRACK AT RT MED NR 5 DOOR AFT UPPER CORNER OF THE CUTOUT AREA IAW SRM 51-40-02, REV 95 AND DWG 675U0001, SHEET 2.  HFEC INSPECTION AT THE CUTOUT. NO CRACK FOUND REF TO NDT PART 6 51-00-00, PROCEDURE 23 AND OPEN HOLE INSPECTION AT THE FASTENER HOLES.  NO CRACK FOUND REF TO NDT PART 6 51-00-00 PROCEDURE 16.  JOB COMPLETED.  REQUIRED INSPECTION ITEM COMPLETED.
